RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 3, Pages 610–621 (Mi zvmmf5866)  

Optimal continuous analogues of multistage optimal control processes

V. B. Bistrickas

Vilnius

Full text: PDF file (1056 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:3, 52–64

Bibliographic databases:

UDC: 519.3:62-50
MSC: 93B05
Received: 04.07.1975

Citation: V. B. Bistrickas, “Optimal continuous analogues of multistage optimal control processes”, Zh. Vychisl. Mat. Mat. Fiz., 17:3 (1977), 610–621; U.S.S.R. Comput. Math. Math. Phys., 17:3 (1977), 52–64

Citation in format AMSBIB
\Bibitem{Bis77}
\by V.~B.~Bistrickas
\paper Optimal continuous analogues of multistage optimal control processes
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 3
\pages 610--621
\mathnet{http://mi.mathnet.ru/zvmmf5866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0513246}
\zmath{https://zbmath.org/?q=an:0363.49012}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 3
\pages 52--64
\crossref{https://doi.org/10.1016/0041-5553(77)90138-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5866
  • http://mi.mathnet.ru/eng/zvmmf/v17/i3/p610

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:104
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020